# SDR DALA12016033270

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 40,551 hours, 18,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SYS TEST EPSU BATTERY EMERGENCY LIGHT MESSAGE.  MX REPLACED EPSU BATTERY PACK 11WL AND FUNCTIONAL CHECK WAS NORMAL.
